首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Guaranteed cost control for exponential stability of a nonlinear system with mixed time-varying delays in states and controls
  • 本地全文:下载
  • 作者:Nuchira Khongja ; Thongchai Botmart ; Piyapong Niamsup
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2018
  • 卷号:2018
  • 期号:1
  • 页码:435
  • DOI:10.1186/s13662-018-1898-y
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:This paper presents a new guaranteed cost control for exponential stability of a nonlinear system with mixed time-delays in state and feedback control. The considered mixed time-delays are both discrete and distributed time-varying delays, but not necessarily differentiable. The proposed conditions allow us to design the state feedback controllers which stabilize the closed-loop system. By constructing an appropriate Lyapunov–Krasovskii functional, new delay-dependent sufficient conditions for the existence of guaranteed cost control are given in terms of linear matrix inequalities (LMIs). Moreover, we design new quadratic cost functions and minimize their upper bound. Finally, numerical examples are given to illustrate the effectiveness and improvement over some existing results in the literature.
  • 关键词:Guaranteed cost control ; Exponential stability ; Mixed time-varying delays ; Feedback control
国家哲学社会科学文献中心版权所有